# SDR AALA20020306

- Difficulty date: March 9, 2002
- Submitted: April 3, 2002
- Operation: Air carrier
- Aircraft: N787AL
- Make and model: Boeing 777223
- Aircraft serial: 30010
- System (JASC): 2420 · AC Generation System
- Part: Generator
- Part number: GEN3014
- Condition: Failed
- Location: Right
- Stage of operation: TO
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: K

## Discrepancy

JFK - LOST RIGHT GENERATOR DURING FLIGHT, LT WOULD NOT RESET.  GENERATOR OFF LIGHT ILLUMINATED.  ALL BACK-UP POWER SOURCES WORKED NORMALLY.  APU GENERATOR SUPPLIED AC POWER FOR REST OF FLIGHT.  ELECTRICAL PAGE SHOWED NO POWER FROM THE RT GENERATOR.  REMOVED AND REPLACED RIGHT GENERATOR REQUIRES SERVICING.  LEAKING AND OPS CHECK REF MM 24-11-01-4 SERVICED LEAK AND OPS CHECKED OK.  (M)
